# SDR CA111219012

- Difficulty date: December 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 40,152 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ENROUTE, THE CREW REPORTED THE YELLOW HYD SYS HAD NO FLUID LT.  ALL LINE & FITTING TIGHTENED SMALL AMOUNT OF TRAVEL FOUND ON LARGE FITTING O-RING BELIEVED TO BE PIERCED.  SOLENOID VALVE O-RING REPLACED.  YELLOW HYD INDICATOR QTY ABOVE .2500, HYD TOPPED UP,  ALL SYS OP & LEAK CK CARRIED OUT, NO FAULT, ALL HYD FILTER POPOUT, INDICATOR  NORMAL, ACFT CONSIDERED SERVICEABLE.
